Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could stopping progesterone only pill cause painful mouth ulcers?

I am a 35 year old female, 5 feet 6 inches and 133 lbs. After having a baby 19 months ago, I was on the progestin-only pill for almost 17 months. Since I stopped taking the pill, I have noticed that I have painful mouth ulcers which heal only during the week of my period and then reappear as soon as the period ends. I would like to know what the problem is.
Wed, 22 Jul 2020
Report Abuse
General & Family Physician 's  Response
Hello,

It is not related to your birth control pills. As of now you can include more fruits and vegetables as decreased intake of multivitamins is a cause of mouth ulcers.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr. Shinas Hussain
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Progestagens


Could stopping progesterone only pill cause painful mouth ulcers?

Hello, It is not related to your birth control pills. As of now you can include more fruits and vegetables as decreased intake of multivitamins is a cause of mouth ulcers. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr. Shinas Hussain